# SDR P2EA2001M0011

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- Aircraft time: 59,119 hours, 45,959 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PSU PANEL ABOVE ROW 15 RIGHT FELL DOWN DURING TAXI-OUT.  AIRCRAFT RETURNED TO BLOCKS WITH NO INCIDENT.  PSU PANEL RESECURED IAW MM 25-23-11.
